Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having irritation in labia minora with small rash. Is painful and sore. No discharge or bad smell. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
hi doctor,
Since 4 days I am having an irritation in my labia minora with a small rash having size less than a half centi...It has started with a small rash...i used my nail to manage the itching..itching was not severe..but now it is making discomfort with some pain & sore(This is mainly because Im wearing jeans full day & sitting full time at office)...I am doing washing many times a day with XXXXXXX warm water...used 3 times other problems having like no discharge ,bad smell or nothing...this rash is like ulcer...It has started on the last day of my periods...before periods I used perfumes & body lotion in that area too...I had oral sex with my partner...Could you please advise.
Posted Wed, 31 Jul 2013 in Women's Health
Answered by Dr. Chakravarthy Mazumdar 1 hour later

You give a typical description of a condition called Vulvitis or Vulvovaginitis. They can be because of infection, bubble baths, sprays, tight clothes. You are giving a description of all the factors here.

So it is important to the following test to arrive at a reason for the vulvitis and treat than giving medicine for all.
Urine microscopy
Vaginal examination with microscopy of the discharge

All of the above are important to specifically treat the condition.
Avoid intercourse for sometime
Do not use perfume over the parts of the body
Wear cotton undergarments
You can start with over the counter candidal vaginal cream. But it warrants an examination by doctor nearby if it is not cured in one week.

All the best

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor